Commun. Korean Math. Soc. 1995 Vol. 0, No. 0, 261—490
Injective cover over hereditary and Noetherian rings
Sangwon Park
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 261—267
On $\wedge$-associative BCI-algebras
Shi Ming Wei, Young Bae Jun
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 269—273
On group extensions and representations
Eunmi Choi
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 275—284
Note on nonpath-connected orthomodular lattices
Eunsoon Park
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 285—292
Invariants of the symmetric group
Hyang-Sook Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 293—300
Convergence of nonexpansive mappings
Young S. Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 301—304
On certain subclasses of starlike functions
Ohsang Kwon
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 305—315
On a spectral equivalence
Woo Young Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 317—323
Some fixed point theorems on $H$-space(I)
Byung Soo Lee, Sang Chul Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 325—330
Fredholm alternatives for AF algebras
Sung Je Cho
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 331—335
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd